CureZone   Log On   Join
Re: Isocort is causing rash
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


More
ajc Views: 2,311
Published: 15 years ago
 
This is a reply to # 747,593

Re: Isocort is causing rash


Yes, this is critically important. I am noticing a pattern though.

Where I am finding a lot of people are going very wrong is that they are not properly supplementing, often taking a shot gun approach. They will use a some high powered Adrenal formula but a very weak or cheap vitamin/mineral, antioxidant formula. Without a very high quality, TESTED vitamin/mineral, antioxidant formula to serve as that important foundation, additional specific adrenal supplementation is much less effective. MUCH less.

Heres an example - You build a house by laying a solid, cement foundation first. Then you add the walls and the roof. If you were to add the walls and the roof first, they would not be able to work properly without a proper foundation. It may sound a bit corny but it is precisley how the body operates.

The moral of the story - when people continue to introduce the latest, greatest Adrenal support formulas on top of improper, ineffective or week foundational vitamin/mineral, antioxidant formulas they get mediocre or poor results.

Sam's Club is not in the Multi-Vitamin business and is certainly not putting out an effective formula. That I promise.

Get back to me on the Multi when you can so we can take a look at it for you...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.734 sec, (1)